MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible
Model Number M00561221
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator was intended to be used in the colon during a polypectomy procedure performed on 22 june 2026.During insertion, the snare device had poor energization.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of device electrical /electronic property problem.Block h3: the device was returned for analysis; however, the investigation is still in progress.A supplemental report will be submitted when the investigation is complete or if additional relevant information becomes available.

Brand Name
CAPTIVATOR II
Common Device Name
snare, flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25882193
Report Number3005099803-2026-02948
Device Sequence Number20833439
Product Code FDI
UDI-Device Identifier08714729855903
UDI-Public(01)08714729855903(17)281108(10)37915723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561221
Device Catalogue NumberM00561221
Device Lot Number0037915723
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/26/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown